# SDR ASAA2023042442970

- Difficulty date: April 24, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N979AK
- Make and model: Boeing 737-9
- Aircraft serial: 43393
- Aircraft time: 2,907 hours, 894 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Modulating Valve
- Part number: 632920704
- Part serial: 2466
- Condition: Faulty
- Location: #1 Engine
- Part time: 3,653 hours, 1,066 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TECH SERVICES REQUEST FOLLOW-UP TO LEFT BLEED LOW TEMP AERMETRIC FAULT GROUNDED - YES. REPLACED THE #1 ENG FAMV PER B737-9 AMM 36-12-03. OPS CKS GOOD, ETOPS GROUND VERIFICATION SUCCESSFUL.
